EYES AFFECTED BY SEROQUEL

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

cilly
Veteran Member


Date Joined Aug 2014
Total Posts : 1345
   Posted 4/12/2017 1:59 AM (GMT -6)   
Hi all,
I am mostly in anxiety forum and have serious sleeping problems .My doc advised me to take seroquel 50 mg and off and on been on it for several months now.

I am worried as it has affected my vision and cant read when i get up for few hours.

I am hungover like drunk and whole day I tumble on things and bump myself.

I am filled with bruises.

Either my spatial perception or cognition or optical nerve is getting affected.

Thats a known side efeect but I have chronic insomnia and after Ambian nothing works on me.

i am hooked on to seroquel and cannot get off it .

Has anyone experienced what i explain or similar.

what should i do~i cannot try new meds as i get anxiety attacks .

thanks .. yeah

UserANONYMOUS
Forum Moderator


Date Joined May 2011
Total Posts : 4384
   Posted 4/12/2017 6:49 AM (GMT -6)   
Hi Cilly,

Drowsiness and feeling like you might pass out are side effects of Seroquel. Is the dosage too high for you? You have to be careful if you are falling and bumping into things. This sounds serious.

Please contact your doctor immediately and let them know about what has been happening. They would be the best person to advice you.

Keep us updated on how it goes.

UA
Moderator - Bipolar

Depression, Borderline Personality Disorder.
Chronic Pain - Cervical Kyphosis, Cervical Spondylosis, Thoracic Scoliosis.

cilly
Veteran Member


Date Joined Aug 2014
Total Posts : 1345
   Posted 4/13/2017 4:37 PM (GMT -6)   
Thanks UA .

I called my psy already.

But worried they change meds fast.

I hate changing meds.

My doc is weird .Says i look better and stop all meds completely.

wowo....how they decide so fast i dont know.

but scary ...

thanks for input.
Cilly

Tim Tam
Veteran Member


Date Joined May 2016
Total Posts : 1024
   Posted 4/14/2017 4:51 PM (GMT -6)   
The only side affect for that med that I saw that you have is dizziness.

I didn't see blurred vision. You can check in the search engine by typing in the name of the medicine and see what you might find.

I only took Seroquel for a week or two, but didn't notice blurred version.

As far as sleep, I take Melatonin from the net or health food store.

UserANONYMOUS
Forum Moderator


Date Joined May 2011
Total Posts : 4384
   Posted 4/20/2017 12:35 PM (GMT -6)   
How did things go with your doc?

Change can be tough, but sometimes it is needed to find the right medication or the right dosage.

I hope you are doing okay.

YA
Moderator - Bipolar

Depression, Borderline Personality Disorder.
Chronic Pain - Cervical Kyphosis, Cervical Spondylosis, Thoracic Scoliosis.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 12:37 AM (GMT -6)
There are a total of 2,885,436 posts in 316,599 threads.
View Active Threads


Who's Online
This forum has 157717 registered members. Please welcome our newest member, Rsp6192.
266 Guest(s), 4 Registered Member(s) are currently online.  Details
oldbeek, Smara, Rsp6192, bawsdad08


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer